# SDR FDEA202209102274

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,533 hours, 29,060 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Part number: 112N7001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE DRAG FITTING, HOLE #4 HAS A CRACK INDICATION. COMPLIED WITH EA T F-5730-T0370300 P1, WINGS-PLATES AND SKINS-L/W WING, UPPER SKIN AT   PYLON DRAG FITTING REJECTABLE CRACK/CORROSION INDICATION HOLE #4 REPAIR, MAJOR   REPAIR
